Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 36, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Jul 6, 2021, 4:54 PM EDT. It took effect at Jul 7, 2021, 9:00 AM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2021, 4:54 PM EDT (20:54 UTC)
- In effect from
- Jul 7, 2021, 9:00 AM EDT
- Expired
- Jul 8, 2021, 10:56 AM EDT
- In force
- 26 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
498 WHUS72 KJAX 062054 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 454 PM EDT Tue Jul 6 2021 AMZ450-470-070900- /O.UPG.KJAX.TR.A.1005.000000T0000Z-000000T0000Z/ /O.NEW.KJAX.TR.W.1005.210706T2054Z-000000T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 454 PM EDT Tue Jul 6 2021 ...TROPICAL STORM WARNING IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 6 to 9 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Tropical Storm force winds possible from Wednesday morning until early Thursday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ452-454-472-474-070900- /O.NEW.KJAX.SC.Y.0036.210707T1300Z-210708T0700Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 454 PM EDT Tue Jul 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM EDT THURSDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 7 ft expected. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...From 9 AM Wednesday to 3 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
295 WHUS72 KJAX 070405 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1205 AM EDT Wed Jul 7 2021 AMZ450-470-071115- /O.CON.KJAX.TR.W.1005.000000T0000Z-000000T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 1205 AM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 6 to 10 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Tropical Storm force winds expected Wednesday afternoon through Wednesday evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ452-454-472-474-071115- /O.CON.KJAX.SC.Y.0036.210707T1300Z-210708T0700Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1205 AM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM EDT THURSDAY... * WHAT...South winds 15 to 20 kt with occasional gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...From 9 AM this morning to 3 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
044 WHUS72 KJAX 070922 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 522 AM EDT Wed Jul 7 2021 AMZ450-470-072000- /O.CON.KJAX.TR.W.1005.000000T0000Z-000000T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 522 AM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 5 to 8 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ452-454-472-474-072000- /O.CON.KJAX.SC.Y.0036.210707T1300Z-210708T0700Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 522 AM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM EDT THURSDAY... * WHAT...South winds 20 kt with gusts up to 30 kt expected. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...From 9 AM this morning to 3 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
436 WHUS72 KJAX 071819 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 219 PM EDT Wed Jul 7 2021 AMZ450-470-080000- /O.CON.KJAX.TR.W.1005.000000T0000Z-000000T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 219 PM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and seas 5 to 8 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ452-454-472-474-080000- /O.CON.KJAX.SC.Y.0036.000000T0000Z-210708T0700Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 219 PM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT THURSDAY... * WHAT...South winds 20 kt with gusts up to 30 kt. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...Until 3 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
492 WHUS72 KJAX 071945 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 345 PM EDT Wed Jul 7 2021 AMZ450-470-080700- /O.CON.KJAX.TR.W.1005.000000T0000Z-000000T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 345 PM EDT Wed Jul 7 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...Southwest winds 20 to 25 kt with gusts up to 45 kt and seas 6 to 8 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ452-454-472-474-080700- /O.CON.KJAX.SC.Y.0036.000000T0000Z-210708T0700Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 345 PM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT THURSDAY... * WHAT...South winds 20 kt with gusts up to 30 kt. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...Until 3 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
408 WHUS72 KJAX 080311 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1111 PM EDT Wed Jul 7 2021 AMZ450-470-081115- /O.CAN.KJAX.TR.W.1005.000000T0000Z-000000T0000Z/ /O.EXB.KJAX.SC.Y.0036.000000T0000Z-210708T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 1111 PM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...South to southwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 7 ft. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 11 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-472-474-080900- /O.EXT.KJAX.SC.Y.0036.000000T0000Z-210708T0900Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1111 PM EDT Wed Jul 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... * WHAT...South to Southwest winds 20 to 25 kt with gusts up to 35 kt. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...Until 5 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
769 WHUS72 KJAX 080730 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 330 AM EDT Thu Jul 8 2021 AMZ452-454-474-080830- /O.CAN.KJAX.SC.Y.0036.000000T0000Z-210708T0900Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 330 AM EDT Thu Jul 8 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ472-081500- /O.EXT.KJAX.SC.Y.0036.000000T0000Z-210708T1500Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 330 AM EDT Thu Jul 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Southwest winds 20 kt with occasional gusts near 30 kt through sunrise. 5 to 7 ft. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-470-081500- /O.CON.KJAX.SC.Y.0036.000000T0000Z-210708T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 330 AM EDT Thu Jul 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Southwest winds 20 to 25 kt with occasional gusts near gale force through sunrise. Seas 5 to 8 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
377 WHUS72 KJAX 081456 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1056 AM EDT Thu Jul 8 2021 AMZ450-470-472-081600- /O.CAN.KJAX.SC.Y.0036.000000T0000Z-210708T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 1056 AM EDT Thu Jul 8 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jul 6, 3:29 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 6, 3:29 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
329 PM EDT Tue Jul 6 2021
...TROPICAL STORM ELSA TO MOVE ACROSS NE FL/SE GA ON WEDNESDAY
BRINGING THE THREAT OF FLOODING RAINFALL AND ISOLATED TORNADOES...
.NEAR TERM [Tonight through Wednesday]...Strengthening Tropical
Storm Elsa will track up the west coast of Florida tonight and
then move inland along the north Florida Gulf coast early
Wednesday morning. Elsa will move across ne Fl and se Ga into
Wednesday evening. A surge in tropical moisture and increasing
shear/helicity will bring the threat of flooding rainfall and
isolated tornadoes late tonight through Wednesday. Rainfall
amounts are expected to be in the 3-5 inch range with isolated
amounts up to 8 inches possible.
.SHORT TERM [Wednesday night through Friday Night]...
T.S. Elsa will move into the Carolinas Wednesday night with rain
ending over se Ga/ne Fl overnight. A moist sw flow in wake of Elsa
will prevail over the area Thursday through Friday. Scattered to
numerous storms are expected each afternoon and evening. Temperatures
will be close to average.
.LONG TERM [Saturday Through Tuesday]...Subtropical high pressure
ridge from the western Atlantic across south Florida on Saturday will
build north over the area Sunday and Monday and then into the
Carolinas on Tuesday. This will result in a decrease in rain
chances with an increase in daytime temperatures early next week
to near climatological levels. Enough moisture will remain over
the area for at least scattered diurnal convection each afternoon
high temperatures in the lower 90s.
&&
.MARINE...Tropical Storm Elsa will track northward across the eastern
Gulf of Mexico tonight and make landfall on the Florida Gulf
coast early Wednesday morning. Elsa will track across northeast
Florida and southeast Georgia through Wednesday departing to the
north Wednesday night. Small Craft Advisory conditions will
progress south to north across across the FL waters after
midnight through sunrise Wed morning, with the best potential of
Tropical Storm force winds focused across the GA waters where a
Tropical Storm Watch is in effect. Winds and seas will decrease
in wake of Elsa with a southwest flow developing Thursday through
the weekend.
Rip Currents: Moderate rip current risk today with a high risk on
Wednesday as T.S. Elsa impacts the area.
&&
.HYDROLOGY...River flooding will continue on the Santa Fe and St.
Marys Rivers the next several days. Heavy rainfall from Tropical
Storm Elsa will likely increase and extend river flooding.
Localized flooding will also develop especially in some flood
prone and urban areas through Wednesday evening. A flood watch is
in effect for all of ne Fl/se Ga.
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 81 71 86 72 / 60 100 70 60 20
SSI 78 82 75 88 76 / 80 100 80 50 20
JAX 75 82 72 88 73 / 90 100 60 50 10
SGJ 77 84 74 88 74 / 90 100 50 50 10
GNV 74 80 72 87 73 / 100 100 50 50 10
OCF 74 80 72 88 73 / 100 100 50 50 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through late Thursday night for Baker-Bradford-
Central Marion-Coastal Duval-Coastal Flagler-Coastal Nassau-
Coastal St. Johns-Eastern Alachua-Eastern Clay-Eastern
Marion-Eastern Putnam-Gilchrist-Hamilton-Inland Flagler-
Inland Nassau-Inland St. Johns-Northern Columbia-South
Central Duval-Southern Columbia-Suwannee-Trout River-Union-
Western Alachua-Western Clay-Western Duval-Western Marion-
Western Putnam.
Tropical Storm Watch for Inland Nassau-Western Clay-Western
Duval.
Tropical Storm Warning for Baker-Bradford-Central Marion-Eastern
Alachua-Eastern Marion-Gilchrist-Hamilton-Northern Columbia-
Southern Columbia-Suwannee-Union-Western Alachua-Western
Marion.
GA...Flood Watch through late Thursday night for Appling-Atkinson-
Bacon-Brantley-Clinch-Coastal Camden-Coastal Glynn-Coffee-
Echols-Inland Camden-Inland Glynn-Jeff Davis-Northeastern
Charlton-Northern Ware-Pierce-Southern Ware-Wayne-Western
Charlton.
Tropical Storm Watch for Brantley-Clinch-Coastal Camden-Coastal
Glynn-Echols-Inland Camden-Inland Glynn-Northeastern
Charlton-Southern Ware-Western Charlton.
AM...Tropical Storm Watch for Coastal waters from Altamaha Sound to
Fernandina Beach FL out 20 NM-Waters from Altamaha Sound GA
to Fernandina Beach FL from 20 to 60 NM.
&&In the hours before
Special weather statement, Jul 6, 2:39 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
239 PM EDT Tue Jul 6 2021
FLZ020-GAZ162-163-061930-
Hamilton FL-Clinch GA-Echols GA-
239 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HAMILTON...ECHOLS
AND CENTRAL CLINCH COUNTIES UNTIL 330 PM EDT...
* At 239 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Statenville, moving northwest
at 25 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Homerville, Jennings, Fargo, Statenville, Du Pont, Mayday and
Needmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3079 8313 3080 8313 3081 8310 3083 8310
3083 8309 3085 8309 3085 8301 3086 8301
3087 8297 3100 8297 3107 8262 3066 8252
3058 8311 3063 8314
TIME...MOT...LOC 1839Z 150DEG 21KT 3069 8300
NGUYENThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 10:29 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jul 6, 2:40 AM EDT | Flood Watch | JAX | Alachua, Baker, Bradford, Clay, Duval, Flagler and 6 more | 43 hr |
| Jul 6, 4:51 AM EDT | Tropical Storm Warning | JAX | Alachua, Baker, Bradford, Gilchrist, Marion, Nassau and 2 more | 42 hr |
| Jul 6, 4:56 PM EDT | Wind Advisory | JAX | Clay, Duval, Flagler, Nassau, Putnam | 30 hr |
| Jul 6, 6:20 PM EDT | Special Weather Statement | JAX | Hamilton | 40 min |
| Jul 6, 2:39 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 51 min |
| Jul 6, 5:18 PM EDT | Special Weather Statement | JAX | Coffee | 42 min |
| Jul 6, 5:43 PM EDT | Special Weather Statement | JAX | Appling | 47 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.